| Model Number |
4003 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
01/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the patient has reddened skin where the skin probe was applied on the right wrist.The wound was cleaned and dressed with a vaseline dressing.